Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes bitter taste in my mouth when suffering from chest pain?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
Hello, I have a chest infection, since yesterday I am taking antibiotics Clarithromycin 500mg, Mucodyne 375mg and Diclofence sodium. I have very strong bitter taste t in my mouth, what shall I do, why do I have this very strange taste in my mouth :-(? Can you advice what should I do, please? Regards, XXXXXXX
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Vivek Chail 1 hour later
Brief Answer: Side effect of clarithromycin Detailed Answer: Hi XXXX, Thanks for writing in to us. I have read through your query in detail. Sorry to hear that you are having a chest infection. The antibiotic Clarithromycin is known to cause a bad taste in the mouth in some patients as a side effect. Unfortunately you are among them. Just try and watch out if you are able to tolerate it. If you feel that it's getting worse (nausea and vomiting) then please have a talk with your doctor. If you have been diagnosed as having chest infection then taking an antibiotic is essential. However, if you are not able to tolerate Clarithromycin, your doctor will give you an alternative. Have good food and take rest. Wishing you good health and quick recovery. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor